# SDR SWIA200922280

- Difficulty date: August 7, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 29,788 hours, 41,836 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK STRINGER 10 IS CRACKED.  (C CHECK)  REPAIRED PER SRM.
